# SDR SWIA971316

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Lt Eec
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE TORQUE SURGED AFTER TAKEOFF TO 108 PERCENT, 111 PERCCENT, 109 PERCENT AND 115 PERCENT.  LEFT EEC REVERTED TO MANUAL.  RESET LEFT EEC AND MAINTAINED ABOUT 40 PERCENT TORQUE ON LEFT ENGINE.  RIGHT ENGINE NORMAL.  RETURNED TO AIRPORT AND RAN ENGINE (LEFT) AT HIGH POWER WITH EEC OFF, MEL 73-21-1.  CLEANED EEC SENSOR CONNECTORS AND OHMED SYSTEM.  OPS NORMAL DURING GROUND RUN.
